Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Low TSH, prescribed Thyrowell. Will weight reduce after taking medication?

Hi Doctor, i have a thyroid problem since 2007. previouslly my T3, T4 and TSH all were high but now due to medicine my T3 and T4 are normal. TSH is very low ie 0.01. i had stopped my medicine as per doctor suggestion for three month. even after that my TSH was 0.01 but my weight increased by 04 kg. Now Doctor has suggested to take medicine Thyrowell daily. Will my Weight reduce with this medicine. And when can i have thyroid normal
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
The medicine is given to correct thyroid problem & not to reduce weight, although as additional benefit it might reduce weight. For weight reduction you need to modify your lifestyle: Eat healthy & exercise daily. Regarding correction of thyroid problem, it usually takes 6-12 weeks for medicine to show effect.
Wish you good health.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor